| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the x8-2t probe failed the electrical leakage test.The probe was associated with the epiq cvx ultrasound system at the customer¿s site.The issue was found outside of patient use, and there was no patient or user harm.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
The x8-2t transducer was replaced to address the customer's immediate concerns.A thorough investigation was performed to determine the cause of the reported problem.The analysis could not confirm the reported problem as it passed electrical testing.There is no design defect, and further action is not being taken at this time.